# SDR ASAA2016062717185

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 37,733 hours, 11,242 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK FLAG ON CAPTAIN SIDE ON PREFLIGHT.  UNABLE TO SELECT FMS.  ACFT GROUNDED.  PULLED & RESET NR 1 & NR 2 FMS COMPUTER AND CDU C/B'S.  OPS CHECK BOTH FMC GOOD, REF AMM 34-61-00.  GROUND VERIFICATION GOOD.
